

## The Deep Release In-Out Model

## **PROGRAMME**

09.30am	Welcome and technical tips
09.35am	Meet your Buddies
09.40am	Session 1: The Development of the Model
10.00am	Buddy Group Discussion (15 mins)
10.15am	Mini-break (5 mins)
10.20am	Any Questions or Comments?
10.25am	Session 2: Demonstration of Using the Model
	with Hannah & Pauline
	Egograms and Attachment
10.45am	Buddy Group Discussion (15 mins)
11.00am	Mini-break (5 mins)
11.05am	Questions and Comments
11.10am	Session 3: Applying the Model
11.25am	Information and Updates
11.30am	Finish